# SDR AALA20090930TUL06

- Difficulty date: September 23, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 53,721 hours, 27,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON IS CRACKED.  REPAIRED PER AARD 53-30-00-2.
